# SDR 2006UALA01690

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 64,252 hours, 7,839 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Socket
- Condition: Burned
- Location: Emergnecy Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED FROM CREW AT SEAT AB.  PULLED CB'S FOR UPPER DECK CEILING LT S ON P414 H22.  SIDE WALL LIGHT AND READING LIGHT WORKED NORMALLY.  UPPER DECK CELING LIGHT INOP. CONTACTED SAMC FOR CIRCUIT I.D.  FURTHER TROUBLESHOOTING FOUND BURNED MARKS ON FLUORESCENT LIGHT SOCKET.   REPLACED FLUORESCENT LAMP.  CHECKS OK
